# SDR ABXA20171122139

- Difficulty date: November 22, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 57,537 hours, 44,647 cycles
- Engine: Ge CF680A
- Engine time: 73,900 hours, 17,252 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HAD A COMPRESSOR STALL. THE AIRPLANE WAS REMOVED FROM SERVICE AND THE FAULT ISOLATION MANUAL DIAGRAM 71-05, FAULT TREE 808 WAS ACCOMPLISHED. ALL FINDINGS WERE WITHIN LIMITS. THE CAUSE OF THE COMPRESSOR STALL IS UNKNOWN.
